# SDR R61A2021050900388

- Difficulty date: April 23, 2021
- Submitted: May 9, 2021
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 27,660 hours, 19,887 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frm 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD L/H I/B SEAT TRACK AT FR-19. REPLACED IAW SRM 51-41-01, 51-41-02, 51-43-03, 51-43-04 & 51-21-01
